Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter April 28, 2016

Lagrangian fibrations on symplectic fourfolds

  • Wenhao Ou EMAIL logo

Abstract

We prove that there are at most two possibilities for the base of a Lagrangian fibration from a complex projective irreducible symplectic fourfold.

Acknowledgements

The author is very grateful to his advisor S. Druel for suggesting him this question and for his useful comments. He is thankful to M. Brion, D. Huybrechts and C. Lehn for helpful discussions. He would like to thank A. Höring for suggesting a simple proof for Proposition 4.11. He also wants to thank the referee for suggestions on the exposition.

References

[1] C. Araujo and S. Druel, On codimension 1 del Pezzo foliations on varieties with mild singularities, Math. Ann. 360 (2014), no. 3–4, 769–798. 10.1007/s00208-014-1053-3Search in Google Scholar

[2] A. Bayer and E. Macrì, MMP for moduli of sheaves on K3s via wall-crossing: Nef and movable cones, Lagrangian fibrations, Invent. Math. 198 (2014), no. 3, 505–590. 10.1007/s00222-014-0501-8Search in Google Scholar

[3] M. Brion and S. Kumar, Frobenius splitting methods in geometry and representation theory, Progr. Math. 231, Birkhäuser, Boston 2005. 10.1007/b137486Search in Google Scholar

[4] S. Druel, Invariants de Hasse–Witt des réductions de certaines variétés symplectiques irréductibles, Michigan Math. J. 61 (2012), no. 3, 615–630. 10.1307/mmj/1347040262Search in Google Scholar

[5] D. Eisenbud and J. Harris, The geometry of schemes, Grad. Texts in Math. 197, Springer, New York 2000. Search in Google Scholar

[6] D. Greb, S. Kebekus, S. J. Kovács and T. Peternell, Differential forms on log canonical spaces, Publ. Math. Inst. Hautes Études Sci. 114 (2011), 87–169. 10.1007/s10240-011-0036-0Search in Google Scholar

[7] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. (Séconde partie), Publ. Math. Inst. Hautes Études Sci. 24 (1965), 5–231. 10.1007/BF02684322Search in Google Scholar

[8] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. (Troisième partie), Publ. Math. Inst. Hautes Études Sci. 28 (1966), 5–255. 10.1007/BF02684343Search in Google Scholar

[9] R. Hartshorne, Algebraic geometry, Grad. Texts in Math. 52, Springer, New York 1977. 10.1007/978-1-4757-3849-0Search in Google Scholar

[10] R. Hartshorne, Stable reflexive sheaves, Math. Ann. 254 (1980), no. 2, 121–176. 10.1007/BF01467074Search in Google Scholar

[11] J.-M. Hwang, Base manifolds for fibrations of projective irreducible symplectic manifolds, Invent. Math. 174 (2008), no. 3, 625–644. 10.1007/s00222-008-0143-9Search in Google Scholar

[12] Y. Kawamata, A generalization of Kodaira–Ramanujam’s vanishing theorem, Math. Ann. 261 (1982), no. 1, 43–46. 10.1007/BF01456407Search in Google Scholar

[13] S. Keel and J. McKernan, Rational curves on quasi-projective surfaces, Mem. Amer. Math. Soc. 669 (1999), 1–153. 10.1090/memo/0669Search in Google Scholar

[14] J. Kollár, Higher direct images of dualizing sheaves. I, Ann. of Math. (2) 123 (1986), no. 1, 11–42. 10.2307/1971351Search in Google Scholar

[15] J. Kollár, Higher direct images of dualizing sheaves. II, Ann. of Math. (2) 124 (1986), no. 1, 171–202. 10.2307/1971390Search in Google Scholar

[16] J. Kollár, Rational curves on algebraic varieties, Ergeb. Math. Grenzgeb. (3) 32, Springer, Berlin 1996. 10.1007/978-3-662-03276-3Search in Google Scholar

[17] J. Kollár and S. Mori, Classification of three-dimensional flips, J. Amer. Math. Soc. 5 (1992), no. 3, 533–703. 10.1090/S0894-0347-1992-1149195-9Search in Google Scholar

[18] J. Kollár and S. Mori, Birational geometry of algebraic varieties, Cambridge Tracts in Math. 134, Cambridge University Press, Cambridge 1998. 10.1017/CBO9780511662560Search in Google Scholar

[19] E. Markman, Lagrangian fibrations of holomorphic-symplectic varieties of K3[n]-type, Algebraic and complex geometry, Springer Proc. Math. Stat. 71, Springer, Cham (2014), 241–283. 10.1007/978-3-319-05404-9_10Search in Google Scholar

[20] D. Matsushita, On fibre space structures of a projective irreducible symplectic manifold, Topology 38 (1999), no. 1, 79–83. 10.1016/S0040-9383(98)00003-2Search in Google Scholar

[21] D. Matsushita, Higher direct images of dualizing sheaves of Lagrangian fibrations, Amer. J. Math. 127 (2005), no. 2, 243–259. 10.1353/ajm.2005.0009Search in Google Scholar

[22] D. Matsushita, On isotropic divisors on irreducible symplectic manifolds, preprint (2014), http://arxiv.org/abs/1310.0896. Search in Google Scholar

[23] M. Miyanishi and D.-Q. Zhang, Gorenstein log del Pezzo surfaces of rank one, J. Algebra 118 (1988), no. 1, 63–84. 10.1016/0021-8693(88)90048-8Search in Google Scholar

[24] K. G. O’Grady, Desingularized moduli spaces of sheaves on a K3, J. Reine Angew. Math. 512 (1999), 49–117. 10.1515/crll.1999.056Search in Google Scholar

[25] K. G. O’Grady, A new six-dimensional irreducible symplectic variety, J. Algebraic Geom. 12 (2003), no. 3, 435–505. 10.1090/S1056-3911-03-00323-0Search in Google Scholar

[26] W. Ou, Singular rationally connected surfaces with nonzero pluri-forms, Michigan Math. J. 63 (2014), no. 4, 725–745. 10.1307/mmj/1417799223Search in Google Scholar

[27] J.-P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier (Grenoble) 6 (1955–1956), 1–42. 10.1007/978-3-642-39816-2_32Search in Google Scholar

[28] J. H. M. Steenbrink, Mixed Hodge structure on the vanishing cohomology, Real and complex singularities (Oslo 1976), Sijthoff & Noordhoff, Alphen aan den Rijn (1977), 525–563. 10.1007/978-94-010-1289-8_15Search in Google Scholar

[29] M. Verbitsky, HyperKähler SYZ conjecture and semipositive line bundles, Geom. Funct. Anal. 19 (2010), no. 5, 1481–1493. 10.1007/s00039-009-0037-zSearch in Google Scholar

[30] K. Yoshioka, Bridgeland’s stability and the positive cone of the moduli spaces of stable objects on an abelian surface, preprint (2014), http://arxiv.org/abs/1206.4838. Search in Google Scholar

[31] O. Zariski, On the purity of the branch locus of algebraic functions, Proc. Natl. Acad. Sci. USA 44 (1958), 791–796. 10.1073/pnas.44.8.791Search in Google Scholar PubMed PubMed Central

Received: 2015-05-28
Revised: 2016-01-07
Published Online: 2016-04-28
Published in Print: 2019-01-01

© 2018 Walter de Gruyter GmbH, Berlin/Boston

Downloaded on 7.2.2023 from https://www.degruyter.com/document/doi/10.1515/crelle-2016-0004/html
Scroll Up Arrow